Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 30, NWS Lincoln, IL

April 28, 2016Logan County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2016, 12:39 AM CDT for Logan County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2016, 12:39 AM CDT (05:39 UTC)
Expired
Apr 28, 2016, 1:15 AM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Logan County, IL

The radar

The Lincoln radar (KILX), 10 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS53 KILX 280539
SVRILX
ILC107-280615-
/O.NEW.KILX.SV.W.0030.160428T0539Z-160428T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1239 AM CDT THU APR 28 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 115 AM CDT

* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHWEST OF HARTSBURG...OR 8 MILES WEST OF LINCOLN...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATLANTA...SAN JOSE...EMDEN...HARTSBURG...NEW HOLLAND AND LAWNDALE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4012 8960 4032 8960 4032 8927 4028 8926
      4028 8915 4022 8915
TIME...MOT...LOC 0538Z 242DEG 25KT 4019 8953 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
2 follow-up statements
907 
WWUS53 KILX 280549
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1249 AM CDT THU APR 28 2016

ILC107-280615-
/O.CON.KILX.SV.W.0030.000000T0000Z-160428T0615Z/
LOGAN-
1249 AM CDT THU APR 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN LOGAN COUNTY...

AT 1249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARTSBURG...OR
6 MILES NORTHWEST OF LINCOLN...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATLANTA...EMDEN...HARTSBURG AND LAWNDALE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4015 8946 4032 8952 4032 8927 4028 8926
      4028 8915 4022 8915
TIME...MOT...LOC 0549Z 242DEG 25KT 4023 8944 

HAIL...<.75IN
WIND...60MPH
 
$$

SHIMON
184 
WWUS53 KILX 280610
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
110 AM CDT THU APR 28 2016

ILC107-280620-
/O.EXP.KILX.SV.W.0030.000000T0000Z-160428T0615Z/
LOGAN-
110 AM CDT THU APR 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN COUNTY WILL
EXPIRE AT 115 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4015 8946 4032 8952 4032 8927 4028 8926
      4028 8915 4022 8915
TIME...MOT...LOC 0608Z 242DEG 25KT 4023 8944 

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:09 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 27, 9:09 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
909 PM CDT WED APR 27 2016

.UPDATE...
Issued at 903 PM CDT Wed Apr 27 2016
Monitoring storms across Central Illinois this evening and
watching another line of activity approach the western portions of
the state. Expect much of this line to mainly impact areas along
and west of I-55 this evening...with more scattered activity
possible elsewhere. No major updates expected at this point, but
will continue to monitor extent of thunderstorms at this time.

&&

.SHORT TERM...(Tonight)
ISSUED AT 312 PM CDT Wed Apr 27 2016

Mid afternoon surface map shows 996 mb low pressure over east
central Nebraska with a warm front extending through northern MO and
arching down along the MO/IL border into southern IL/KY south of I-
64. A 546 dm 500 mb low was over eastern Nebraska so system is
nearly vertically stacked and starting to weaken. Low clouds
continue to blanket central/southeast IL while these clouds are
breaking up over warm sector of MO from Kirksville and St Louis sw.
One band of showers was lifting northeast of Danville while another
band of showers was from I-72 north and ne of a Canton to
Springfield line and lifting northeast. Thunderstorms have been very
isolated so far today due to weak instability with widespread low
clouds/lack of heating. Highest MUCapes in our CWA is currently 500-
900 J/kg over Clay, Richland and Lawrence counties at mid afternoon.
Temperatures currently range from lower 50s north of Peoria to mid
to upper 60s in southeast IL in southern 6 counties.

Models continue to weaken low pressure northeast into central IA by
Thu morning while bringing warm front into central IL overnight.
Will see more develop of showers and thunderstorms late this
afternoon and evening and then diminishing overnight. SPC continues
slight risk of severe storms (15% risk of large hail and damaging
winds)late this afternoon and into mid evening sw of a Macomb to
Lincoln to Terre Haute line where MUCapes should peak at 1-2k J/kg
and the 2k J/kg are near Scott county where there is 5% risk of
tornadoes. Lows overnight to range from lower 50s northern CWA, mid
50s central section and upper 50s in southeast IL.

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 312 PM CDT Wed Apr 27 2016

The upper level low currently centered over SE NB this afternoon
will lift ENE into the upper Midwest for Thursday, weakening as a
mean ridge builds into the eastern half of the U.S. A dry slot will
be working its way into the southern half of Illinois early in the
morning with a cold frontal boundary pushing east to near the Ohio
River and an occluded front draped back to the northwest across
central IL. Models indicating primarily dry conditions south of the
occluded boundary and west of the cold front through much of the
southern half of the central IL forecast area. To the north...could
see some lingering showers through the early evening as a series of
upper level impulses swing through.

Dry and cool weather is on track for Thursday night through Friday
as a short wave high pressure ridge crosses the area. Rain chances
will spread northward again Friday night as a low approaches from
the southern Plains. This low looks to pass by to the south which
will limit the instability over central IL, especially the northern
portions, but there should at least be a few thunderstorms possible
throughout the area Saturday afternoon to evening...and a longer
duration south of I-72. This system looks to push eastward with
precip ending by Monday. Dry weather will likely follow for the
first half of the week as cool dry high pressure moves down from the
north. Still some uncertainty with disturbances moving out of the
Southwest toward midweek, but latest models indicate those will
likely remain south of central IL.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 740 PM CDT Wed Apr 27 2016

Showers and a few thunderstorms are progressing N-NE into our
forecast area at 00z/7pm. It appears a band of showers and storms
may fill in as the line of forcing moves northeast toward N
Indiana. Have included a tempo for a few hours of thunderstorms at
the terminal sites this evening. IFR and low MVFR conditions will
continue through the evening, with some improvement to MVFR across
the board during the day tomorrow, as models show a dry slot
working ne into central IL Thu morning especially by SPI and DEC
where ceilings could lift up to VFR or even scatter out. East
winds around 15 kts will remain east at 10-15kt overnight, then
begin to shift to the W-SW tomorrow from S to N.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

UPDATE...HJS
SHORT TERM...07
LONG TERM...Onton
AVIATION...Shimon
Hazardous weather outlook, Apr 27, 3:33 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT WED APR 27 2016

ILZ027>031-037-038-281100-
KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
333 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS
AFTERNOON AND TONIGHT AS A WARM FRONT MOVES INTO CENTRAL
ILLINOIS TONIGHT. A FEW OF THE STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY
THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040>044-047>053-281100-
CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN-
PIATT-SANGAMON-SCHUYLER-SCOTT-
333 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING
AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE
STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH
MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT
THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING.

ILZ045-046-055-057-281100-
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
333 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO TONIGHT
AS A WARM FRONT APPROACHES EAST CENTRAL ILLINOIS. A FEW OF THE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY
THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054-056-061>063-066>068-071>073-281100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
MOULTRIE-RICHLAND-SHELBY-
333 PM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING AS A WARM FRONT MOVES INTO SOUTHEAST ILLINOIS TONIGHT.
A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE
HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS
AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT
THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW FOR
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING.

07

In the hours before

Local storm report, Apr 27, 11:09 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             3 E SMITHFIELD          40.47N 90.24W
04/27/2016  E1.00 INCH       FULTON             IL   EMERGENCY MNGR

            DIME TO QUARTER SIZED HAIL

&&

DJO
Local storm report, Apr 27, 11:19 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             DIVERNON                39.57N 89.65W
04/27/2016  M0.88 INCH       SANGAMON           IL   AMATEUR RADIO

&&

25
Local storm report, Apr 27, 11:27 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1127 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             PAWNEE                  39.59N 89.58W
04/27/2016  M1.00 INCH       SANGAMON           IL   EMERGENCY MNGR

            FROM PAWNEE ESDA

&&

25
Local storm report, Apr 27, 11:43 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 PM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             CANTON                  40.56N 90.04W
04/27/2016  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

&&

25
Special weather statement, Apr 28, 12:22 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 AM CDT THU APR 28 2016

ILZ041-042-048-280600-
MASON-MENARD-LOGAN-
1222 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...SOUTHEASTERN
MASON AND NORTHEASTERN MENARD COUNTIES UNTIL 100 AM CDT...

AT 1222 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MIDDLETOWN...OR 6 MILES SOUTHEAST OF MASON CITY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...GREENVIEW...SAN JOSE...EMDEN...MIDDLETOWN...HARTSBURG...NEW
HOLLAND...SWEETWATER AND FANCY PRAIRIE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 55 BETWEEN MILE MARKERS 126 AND 127.

LAT...LON 3998 8959 4006 8989 4031 8980 4032 8927
TIME...MOT...LOC 0522Z 209DEG 24KT 4012 8965

SHIMON
Special weather statement, Apr 28, 12:31 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU APR 28 2016

ILZ052-054-061-280630-
MOULTRIE-SHELBY-CHRISTIAN-
1231 AM CDT THU APR 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR MOULTRIE AND CENTRAL SHELBY
COUNTIES UNTIL 130 AM CDT...

AT 1231 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TOWER HILL...OR 7 MILES WEST OF SHELBYVILLE...MOVING NORTHEAST AT
30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SULLIVAN...PANA...ARTHUR...BETHANY...LOVINGTON...WINDSOR...
FINDLAY...TOWER HILL...ALLENVILLE...WESTERVELT...CLARKSBURG...GAYS...
KIRKSVILLE...EAGLE CREEK STATE PARK...WOLF CREEK STATE PARK...CADWELL
AND LAKE CITY.

LAT...LON 3938 8908 3966 8881 3978 8873 3974 8847
      3946 8848 3926 8891
TIME...MOT...LOC 0531Z 223DEG 27KT 3939 8893

SHIMON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTTornado WarningILXChristian48 min
Apr 27, 7:16 PM CDTTornado WarningILXCumberland, Effingham, Shelby44 min
Apr 27, 7:32 PM CDTTornado WarningILXRichland43 min
Apr 27, 8:43 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper47 min
Apr 27, 9:16 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland14 min
Apr 27, 9:24 PM CDTSevere Thunderstorm WarningILXSangamon66 min
Apr 27, 10:14 PM CDTSpecial Weather StatementILXSchuyler61 min
Apr 27, 10:27 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler63 min
Apr 27, 10:40 PM CDTSpecial Weather StatementILXMacon65 min
Apr 27, 11:01 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon59 min
Apr 28, 12:22 AM CDTSpecial Weather StatementILXLogan38 min
Apr 28, 12:31 AM CDTSpecial Weather StatementILXMoultrie, Shelby59 min
Apr 28, 1:32 AM CDTSpecial Weather StatementILXDeWitt28 min
Apr 28, 1:38 AM CDTSpecial Weather StatementILXDouglas52 min
Apr 28, 2:07 AM CDTSpecial Weather StatementILXEdgar, Vermilion68 min
Apr 28, 2:22 AM CDTSpecial Weather StatementILXColes38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.